MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CEA; CARCINOEMBRYONIC ANTIGEN TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS CEA; CARCINOEMBRYONIC ANTIGEN TEST SYSTEM
Catalog Number 07027079190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e801 module serial number is (b)(6).
 
Event or Problem Description
The initial reporter complained of a discrepant high result for 1 patient sample tested for elecsys cea (cea) on a cobas e 801 msb/msbl.The initial result was 11.8 ng/l.The repeat result was <0.3 ng/l.On (b)(6) 2025 the repeat result was <0.3 ng/l.The initial result did not correspond to the patient¿s clinical condition and the sample was repeated.The questionable result was not reported outside of the laboratory.
 
Additional Manufacturer Narrative
Calibration was last performed on 12-sep-2024 with acceptable results.Qc was acceptable before the event.Four "sample clot detection" and one "sample foam detection" alarm were observed on the alarm trace data from (b)(6) 2024.During a review of the sample foam detection images, dirt was observed on the gripper.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
ELECSYS CEA
Common Device Name
CARCINOEMBRYONIC ANTIGEN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20494941
Report Number1823260-2024-03031
Device Sequence Number3615833
Product Code DHX
UDI-Device Identifier04015630939664
UDI-Public04015630939664
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K980887
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number07027079190
Device Lot Number801176
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown